Stable Models for Stubborn Sets

K. Varpaaniemi

    Research output: Contribution to journalArticleScientificpeer-review

    5 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)355-375
    JournalFundamenta Informaticae
    Volume43
    Issue number1-4
    Publication statusPublished - 2000
    MoE publication typeA1 Journal article-refereed

    Keywords

    • NP-completeness
    • reachability analysis
    • reduced state space generation
    • stable models
    • stubborn sets
    • variable-free logic programs

    Cite this